# SDR 2019F00145

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 11,397 hours, 7,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 69111663OR691116
- Condition: Gouged
- Location: Zone 200
- Part time: 11,397 hours, 7,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF SCREW GOUGES, AFT CABIN, ESCAPE HATCH INTERIOR SURROUND, FS 405-FS 423.  FIELD REPAIR FR-680-0155-6893 DATED 29 JUL 2019 WITH FAA FORM 8100-9 DATED 30 JUL 2019.
